101
Views
10
CrossRef citations to date
0
Altmetric
Original Articles

Nonlinear maps satisfying derivability on standard parabolic subalgebras of finite-dimensional simple Lie algebras

&
Pages 261-270 | Received 10 Jun 2009, Accepted 01 Oct 2009, Published online: 25 Feb 2011
 

Abstract

Let L be a finite-dimensional simple Lie algebra over an algebraically closed field F of characteristic 0, P a standard parabolic subalgebra of L. A map ϕ on P is said to satisfy derivability if ϕ([x, y]) = [ϕ(x), y] + [x, ϕ(y)] for all x, y ∈ P, where ϕ may be not linear. Note that maps satisfying derivability on P may be not derivations on P. In this article, we prove that a map ϕ (without linearity assumption) on P satisfies derivability if and only if ϕ is a sum of an inner derivation and an additive quasi-derivation on P. Moreover, we obtain a corollary that any derivation of P is an inner derivation.

2000 Mathematics Subject Classifications:

Acknowledgements

This work is supported by the Fujian Province Nature Science Foundation of China (No. 2009J05005). The authors thank the referee for his/her advice to improve the article.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 670.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.